| Catalog Number |
NSLG2C35 |
| Medical Device Problem Code |
Difficult or Delayed Activation (2577)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 11/20/2023.D4 batch #: a9c801.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the device was received with small cracks at the trigger however this did not caused any functional issues.The device was tested with a generator, the hand activation was not functional.However when the hand activation was depressed the device was not activated.The instrument was disassembled to inspect the internal components and it was noted that the hand activation spring was noted to be out of position.This caused the hand activation failure.Then the spring was placed in its intended position and it worked properly.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.As part of the quality process all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reached as to what caused this issue.A manufacturing record evaluation was performed for the finished device batch a9c801 and no non-conformances were identified.
Event or Problem Description
It was reported that, during laparoscopic urological procedure, the device became not to be energized after 10 minutes of use.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.